# SDR USAA2013032100004

- Difficulty date: March 20, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 40,843 hours, 18,528 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT BATTERY DEAD.  REPLACED BATTERY IN AFT EMERGENCY FLASHLIGHT, OPERATIONAL CHECK GOOD.
